본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of the Korean Society of Mathematical Educ... 7건

  1. [국내논문]   RELATED FIXED POINT THEOREM FOR SET VALUED MAPPINGS ON TWO METRIC SPACES  

    Namdeo, R.-K (DEPARTMENT OF MATHEMATICS, DR. H. S. GOUR UNIVERSITY ) , Fisher, B (SCHOOL OF MATHEMATICS AND COMPUTER SCIENCE, UNIVERSITY OF LEICESTER)
    Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics v.11 no.4 = no.26 ,pp. 267 - 274 , 2004 , 1226-0657 ,

    초록

    A related fixed point theorem for set valued mappings on two complete metric spaces is obtained.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   COMPARATIVE ANALYSIS ON TIME SERIES MODELS FOR THE NUMBER OF REPORTED DEATH CLAIMS IN KOREAN COMPULSORY AUTOMOBILE INSURANCE  

    Lee, Kang-Sup (Department of Mathematics Education, Dankook University ) , Kim, Young-Ja (Department of Mathematics Education, Dankook University)
    Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics v.11 no.4 = no.26 ,pp. 275 - 285 , 2004 , 1226-0657 ,

    초록

    In this paper, the time series models for the number of reported death claims of compulsory automobile liability insurance in Korea are studied. We found that IMA ${(0, 1, 1)}\;{\times}\;{(0, 1, 1)}_{12}$ would the most appropriate model for the number of reported claims by the Box-Jenkins method.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   ON n-TUPLES OF TENSOR PRODUCTS OF p-HYPONORMAL OPERATORS  

    Duggal, B.P. (Department of Mathematics, UAEU ) , Jeon, In-Ho (Department of Mathematics, Seoul National University)
    Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics v.11 no.4 = no.26 ,pp. 287 - 292 , 2004 , 1226-0657 ,

    초록

    The operator $A \; {\in} \; L(H_{i})$ , the Banach algebra of bounded linear operators on the complex infinite dimensional Hilbert space $\cal H_{i}$ , is said to be p-hyponormal if $(A^\ast A)^P \geq (AA^\ast)^p$ for $p\; \in \; (0,1]$ . Let (equation omitted) denote the completion of (equation omitted) with respect to some crossnorm. Let $I_{i}$ be the identity operator on $H_{i}$ . Letting (equation omitted), where each $A_{i}$ is p-hyponormal, it is proved that the commuting n-tuple T = ( $T_1$ ,..., $T_{n}$ ) satisfies Bishop's condition ( $\beta$ ) and that if T is Weyl then there exists a non-singular commuting n-tuple S such that T = S + F for some n-tuple F of compact operators.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   CONVERGENCE AND ALMOST STABILITY OF ISHIKAWA ITERATION METHOD WITH ERRORS FOR STRICTLY HEMI-CONTRACTIVE OPERATORS IN BANACH SPACES  

    Liu, Zeqing (Department ofMathematics, Liaoning Normal University ) , Ume, Jeong-Sheok (Department ofApplied Mathematics, Changwon National University ) , Kang, Shin-Min (Department of Mathematics and Reesarch, Institute of Natural Science, Gyeongsang National University)
    Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics v.11 no.4 = no.26 ,pp. 293 - 308 , 2004 , 1226-0657 ,

    초록

    Let K be a nonempty convex subset of an arbitrary Banach space X and $T\;:\;K\;{\rightarrow}\;K$ be a uniformly continuous strictly hemi-contractive operator with bounded range. We prove that certain Ishikawa iteration scheme with errors both converges strongly to a unique fixed point of T and is almost T-stable on K. We also establish similar convergence and almost stability results for strictly hemi-contractive operator $T\;:\;K\;{\rightarrow}\;K$ , where K is a nonempty convex subset of arbitrary uniformly smooth Banach space X. The convergence results presented in this paper extend, improve and unify the corresponding results in Chang [1], Chang, Cho, Lee & Kang [2], Chidume [3, 4, 5, 6, 7, 8], Chidume & Osilike [9, 10, 11, 12], Liu [19], Schu [25], Tan & Xu [26], Xu [28], Zhou [29], Zhou & Jia [30] and others.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   POINTS AT INFINITY OF COMPLETE OPEN RIEMANNIAN MANIFOLDS  

    Kim, Tae-Soon (Department of Mathematics Education, Mokwon University ) , Jeon, Myung-Jin (Department of Computer and Manthematical Science, Semyung University)
    Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics v.11 no.4 = no.26 ,pp. 309 - 321 , 2004 , 1226-0657 ,

    초록

    For a complete open Riemannian manifold, the ideal boundary consists of points at infinity. The so-called Busemann-functions play the role of distance functions for points at infinity. We study the similarity and difference between Busemann-functions and ordinary distance functions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   ON THE HYERS-ULAM-RASSIAS STABILITY OF A MODIFIED ADDITIVE AND QUADRATIC FUNCTIONAL EQUATION  

    Jun, Kil-Woung (Department of Mathematics, Chungnam National University ) , Kim, Hark-Mann (Department of Mathematics, Chungnam National University ) , Lee, Don-O (Information Center for Mathematical Sciences, Korea Advanced Institute of Science and Technology)
    Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics v.11 no.4 = no.26 ,pp. 323 - 335 , 2004 , 1226-0657 ,

    초록

    In this paper, we solve the general solution of a modified additive and quadratic functional equation f(χ + 3y) + 3f(χ-y) = f(χ-3y) + 3f(χ+y) in the class of functions between real vector spaces and obtain the Hyers-Ulam-Rassias stability problem for the equation in the sense of Gavruta.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   NOOR ITERATIONS FOR NONLINEAR LIPSCHITZIAN STRONGLY ACCRETIVE MAPPINGS   피인용횟수: 1

    Jeong, Jae-Ug (Department of Mathematics, Dongeui University ) , Noor, M.-Aslam ( ) , Rafig, A. (Centre of Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University)
    Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics v.11 no.4 = no.26 ,pp. 337 - 348 , 2004 , 1226-0657 ,

    초록

    In this paper, we suggest and analyze Noor (three-step) iterative scheme for solving nonlinear strongly accretive operator equation Tχ = f. The results obtained in this paper represent an extension as well as refinement of previous known results.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지